# SDR UALA2012032201846

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 67,838 hours, 12,120 cycles
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part serial: 26907
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT DIFFICULT TO MOVE FORE-AFT MANUALLY.  ELECTRIC MODE OK.  REMOVED AND REPLACED F/O'S SEAT PER AMM.  OPS NORMAL.
